Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Is it safe to take tramadol ?

I have been taking lithium and seroquel, 400mg daily each.. Is it safe to take tramadol, which was earlier prescribed for migranes..?
Asked On : Tue, 16 Feb 2010
Answers:  3 Views:  699
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
HI darren.

THANKS FOR YOUR QUESTION.

YOU ARE A KNOWN BIPOLAR TAKING LITHIUM AND SEROQUEL AMONG IT YOU CAN TAKE TRAMADOL FOR HEADACHE WITHOUT ANY HARM.
BUT NOWADAYS TRAMADOL NOT USED IN MIGRAINE AS IT IS A OPIUM GROUP OF DRUG HAVING ADDICTION POTENTIAL SO IF YOU USE IT YOU BECAME ADDICTED SO BETTER FOR YOU TO CONSULT A NEUROLOGIST OR PSYCHIATRIST TO DIAGNOSE THE CAUSE OF YOUR HEADACHE-MIGRAINE/CLUSTER/TENSION TYPE OF HEADACHE THEN HE WILL PRESCRIBE THE DRUGS IF YOU HAVE MIGRAINE THEN HE WILL SURELY GIVE YOU SOME DRUG FOR PROPHYLAXIS AND SOME DRUGS FOR IMMEDIATE PAIN MANAGEMENT SO PLEASE TRY TO AVOID TRAMADOL FOR MIGRAINE IN THIS 21 ST CENTURY.

BEST WISHES

DR SOURAV GANGULY
Answered: Sat, 7 Jul 2012
I find this answer helpful
  User's Response
The tablets u r taking cause drowsiness and r mood stablister and antipyschotic tramdol is morphine salts so together it not a good choice just take plain partcetomal and drink lots of water x
Answered: Sat, 2 Apr 2011
  Anonymous's Response

No do not take such medicines with out asking yoru doctor. i had tramadol for my stomach ache and i landed in emergency and i had to pay 850 bucks at the emergency. hence i do not play with medicines any more.

Answered: Wed, 17 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor